Decomposition of primes in number fields defined by trinomials
Journal de théorie des nombres de Bordeaux, Série 2, Tome 3 (1991) no. 1, pp. 27-41
Cet article a éte moissonné depuis la source Numdam
In this paper we deal with the problem of finding the prime-ideal decomposition of a prime integer in a number field defined by an irreducible trinomial of the type , in terms of and . We also compute effectively the discriminant of .
@article{JTNB_1991__3_1_27_0,
author = {Llorente, P. and Nart, E. and Vila, N.},
title = {Decomposition of primes in number fields defined by trinomials},
journal = {Journal de th\'eorie des nombres de Bordeaux},
pages = {27--41},
year = {1991},
publisher = {Universit\'e Bordeaux I},
volume = {Ser. 2, 3},
number = {1},
mrnumber = {1116099},
zbl = {0733.11039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/JTNB_1991__3_1_27_0/}
}
TY - JOUR AU - Llorente, P. AU - Nart, E. AU - Vila, N. TI - Decomposition of primes in number fields defined by trinomials JO - Journal de théorie des nombres de Bordeaux PY - 1991 SP - 27 EP - 41 VL - 3 IS - 1 PB - Université Bordeaux I UR - http://geodesic.mathdoc.fr/item/JTNB_1991__3_1_27_0/ LA - en ID - JTNB_1991__3_1_27_0 ER -
%0 Journal Article %A Llorente, P. %A Nart, E. %A Vila, N. %T Decomposition of primes in number fields defined by trinomials %J Journal de théorie des nombres de Bordeaux %D 1991 %P 27-41 %V 3 %N 1 %I Université Bordeaux I %U http://geodesic.mathdoc.fr/item/JTNB_1991__3_1_27_0/ %G en %F JTNB_1991__3_1_27_0
Llorente, P.; Nart, E.; Vila, N. Decomposition of primes in number fields defined by trinomials. Journal de théorie des nombres de Bordeaux, Série 2, Tome 3 (1991) no. 1, pp. 27-41. http://geodesic.mathdoc.fr/item/JTNB_1991__3_1_27_0/
